MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect tsh for one patient.The following results were provided (reference range tsh 0.5-5 uiu/ml): on (b)(6) 2025, sid: (b)(6), tsh result= 4.95 uiu/ml; history of tsh results= 0.06 - 0.07 uiu/ml.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed a falsely elevated architect tsh for one patient.The following results were provided (reference range tsh 0.5-5 uiu/ml): on (b)(6) 2025, sid (b)(6), tsh result= 4.95 uiu/ml; history of tsh results= 0.06 - 0.07 uiu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.A review of customer data aligned with customer¿s issue and no additional issues were identified.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67455ud00.A device history record review was performed for the complaint lot 67455ud00 which did not show any non-conformances, deviations, or potential non-conformances related to the issue under review.The overall performance of architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 67455ud00 is within the established control limits.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 67455ud00 was identified.

Brand Name
ARCHITECT TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22337164
Report Number3005094123-2025-00324
Device Sequence Number13028984
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)260309(10)67455UD00
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue Number07K62-25
Device Lot Number67455UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6)
Patient SexUnknown